MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, Endosseous, Root-Form

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, Endosseous, Root-Form
Model Number IRPUCA4085
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician indicates that he placed the implant on(b)(6)2026 and 17 days later it was noted that the implant had not osseointegrated.Patient with bone quality ii.In the event the patient experienced: bone loss.
 
Additional Manufacturer Narrative
The lot documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.However, it is found that the drilling protocol used is different from the recommended one.

Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
Manufacturer Contact
paula sanchez
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
MDR Report Key50770267
Report Number3004417597-2026-00068
Device Sequence Number21188262
Product Code DZE
UDI-Device Identifier08435389815273
UDI-Public08435389815273
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIRPUCA4085
Device Lot NumberBE03992.A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale